On an Extremal Property of Normal Matrices
Matematičeskie zametki, Tome 97 (2015) no. 1, pp. 67-73
Cet article a éte moissonné depuis la source Math-Net.Ru
The volume of the parallelepiped spanned by functions of a square complex matrix defined on its spectrum is considered. The sharp lower bound of such volumes is found.
Keywords:
square complex matrix, unitary space, minor.
Mots-clés : Hermite interpolation polynomial, Gram matrix
Mots-clés : Hermite interpolation polynomial, Gram matrix
@article{MZM_2015_97_1_a6,
author = {N. V. Ilyushechkin},
title = {On an {Extremal} {Property} of {Normal} {Matrices}},
journal = {Matemati\v{c}eskie zametki},
pages = {67--73},
year = {2015},
volume = {97},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2015_97_1_a6/}
}
N. V. Ilyushechkin. On an Extremal Property of Normal Matrices. Matematičeskie zametki, Tome 97 (2015) no. 1, pp. 67-73. http://geodesic.mathdoc.fr/item/MZM_2015_97_1_a6/
[1] F. R. Gantmakher, Teoriya matrits, Nauka, M., 1988 | MR | Zbl
[2] N. V. Ilyushechkin, “O nekotorykh tozhdestvakh nad elementami simmetricheskoi matritsy”, Issledovaniya po lineinym operatoram i teorii funktsii. 31, Zap. nauchn. sem. POMI, 303, POMI, SPb., 2003, 119–144 | MR | Zbl
[3] N. V. Ilyushechkin, “Diskriminant kharakteristicheskogo mnogochlena normalnoi matritsy”, Matem. zametki, 51:3 (1992), 16–23 | MR | Zbl
[4] M.-F. Roy, “Subdiscriminants of symmetric matrices are sums of squares”, Mathematics, Algorithms, Proofs, Dagstuhl Seminar Proc., 05021, IBFI, Dagstuhl, 2006